# SDR C2XA06SH047

- Difficulty date: April 19, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 8,807 hours, 7,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE AFT LOWER SERVICE DOOR CUTOUT FRAME WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EC5310-01373.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
